# SDR 03FDEA02151

- Difficulty date: December 9, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 520 STR 23L FRAME IS DENTED.   REMOVED DAMAGE ON FRAME  BS 520, STR 23L.  FABRICATED FRAME DOUBLER FOR CUT OUT. ALODINED,  PRIMED & INSTALLED IAW SRM 51-40-3 AND EA 7-5310-70600.
